MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAPAQ CERE 1.5MMX2CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAPAQ CERE 1.5MMX2CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number CDF100152-30
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.The name, phone and email address of the initial reporter are not available / reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (s10905) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the procedure, the 1.5mm x 2cm deltapaq 10 cerecyte coil (cdf10015230 / s10905) was the first coil used; when the physician attempted to detach the coil, the audible beep of the detachment cycle was heard, but when the physician was retrieving the delivery system, the coil failed to detach.The physician used another 1.5mm x 2cm deltapaq 10 cerecyte coil as a replacement coil and the procedure was successfully completed.There was no report of any patient complication or adverse event.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the returned complaint device on 09/01/2020; the returned product underwent evaluation and analysis.[conclusion]: the healthcare professional reported that during the procedure, the 1.5mm x 2cm deltapaq 10 cerecyte coil (cdf10015230 / s10905) was the first coil used; when the physician attempted to detach the coil, the audible beep of the detachment cycle was heard, but when the physician was retrieving the delivery system, the coil failed to detach.The physician used another 1.5mm x 2cm deltapaq 10 cerecyte coil as a replacement coil and the procedure was successfully completed.There was no report of any patient complication or adverse event.Multiple attempts to obtain additional information related to the procedure and the reported device issue were unsuccessful.If additional information is received at a later date, this file will be updated accordingly.The device was returned for evaluation and analysis.The investigational finding is documented below.Investigation summary: the non-sterile 1.5mm x 2cm deltapaq 10 cerecyte coil was returned contained in a pouch.Visual inspection was performed.The returned complaint device was observed to be in good, normal condition with no observable appearance of damage or anomaly.The device underwent a microscopic inspection.The embolic coil was observed in good, normal condition.Functional evaluation: the resistance of the 1.5mm x 2cm deltapaq 10 cerecyte coil was measured with multimeter.The initial resistance was measured to be 53.9 o; this is within the specification range of 48.5 o ¿ 56.0 o.The device was then connected to a lab sample detachment control box dcb00000500 (dcb) with a lab sample enpower control cable and the power was turned on.The system ready light became illuminated.The embolic coil was immersed in warmed enzyme solution, the detach button was pressed.The embolic coil was detached.A review of manufacturing documentation associated with this lot (s10905) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The complaint documented that during the procedure, the complaint coil was the first coil chosen for the procedure, but when the physician attempted to detach the coil, the audible signal of the detachment cycle was heard, but when the physician retrieved the delivery system, the coil was reported as failed to detach.The complaint coil was returned for evaluation and functional analysis.There was no outward appearance of damage and no anomaly noted.The embolic coil was in good condition.The returned device underwent functional testing after electrical parameters were measured and confirmed to be within the specification range, the coil was detached without any issue.The reported issue in the complaint was not confirmed based on the functional testing performed on the returned device.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAPAQ CERE 1.5MMX2CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key10393929
Report Number3008114965-2020-00299
Device Sequence Number2060653
Product Code HCG
UDI-Device Identifier00878528007012
UDI-Public00878528007012
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K080437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberCDF100152-30
Device Catalogue NumberCDF10015230
Device Lot NumberS10905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2020
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1